Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Two theorems on nonlinear functional equations in Hilbert space

Author: George J. Minty
Journal: Bull. Amer. Math. Soc. 69 (1963), 691-692
MathSciNet review: 0190778
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, On the solvability of nonlinear functional equations, Duke Math. J. (to appear). MR 156204
  • 2. C. L. Dolph and G. J. Minty, On non-linear integral equations of the Hammerstein type, Nonlinear Integral Equations, Proceedings of the U. S. Army Research Center Advanced Seminar, April, 1963 (to appear).
  • 3. M. Golomb, Über Systeme von nichtlinearen Integralgleichungen, Publications Mathématiques de l'Université de Belgrade, 5 (1936), 52-83.
  • 4. A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), no. 1, 117–176 (German). MR 1555304,
  • 5. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 6. E. H. Rothe, Critical points and gradient fields of scalars in Hilbert space, Acta Math. 85 (1951), 73-98. MR 43387

Additional Information


American Mathematical Society